Post to Forum

Sclerotherapy at a top Park Avenue clinic

  • 4 years ago

I had sclerotherapy at a top Park Avenue clinic, very well known and highly touted. They completely ruined my legs. What was initially a tiny little area of light spider veins became a large, extended area of dark angry spider veins following the treatment. I was told it was an allergic reaction to the solution, commonly seen in fair skinned redheads, and unexpected for me since I am a medium tan skinned hispanic. I was told to return & that "blitzing" it with additional doses of the solution would clear it up. Baloney! It got even worse, my entire leg is now full of dark veins and it has been at least 4 years with no "clearing up" ocurring. Beware!

View 3 doctor answers to Hyperpigmentation from Veinwave Treatment

Comments (3)

This is very interesting, as I just had my first treatment last week and I asked what the solution was that the surgeon was using, his reply was a "detergent" of sorts as he did not use the saline because it can turn the area brown...very interested, so sorry for your results, it seems they have learned a few things over the years...
  • Reply
If you are of Latin decent - beware! I am a fair-skinned West-Indian female and about 20 years ago I chose to treat my spider veins with sclerotherapy. The result was PERMANENT hyper-pigmentation. That's right - it has NEVER faded. This, in spite of carefully following all of the doctor's post-treatment advise. I was hoping that one day something might be developed to correct this problem, but it seems that even laser treatments aren't the answer. Too bad for me...and for all of the treatment developers out there who continue to ignore this issue. They're missing out on a COLORFUL WORLD of business!
  • Reply
I had veinwave treatment for spider veins on my legs and ankles. I was left with unsightly hyperpigmentation just where the needle had been inserted. My legs are now worse than before with lots of brown dots, stains. It has been a year now and these stains are still there. My legs looks even worse than before. Does anyone know what can be done to remedy this? Why do all the adverts say that thermocoagulation/veinwave leaves no scarring?
  • Reply